# SDR IPXA2015060289707

- Difficulty date: May 12, 2015
- Submitted: June 3, 2015
- Operation: Air carrier
- Aircraft: N124UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0808
- Aircraft time: 15,871 hours, 10,103 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53275449206
- Condition: Cracked
- Location: Frame 79
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5 YR, MAIN CABIN UNDER FLOOR, CROSSBEAM ATTACH LEFT FRAME 79, Y1589.5 IS CRACKED.  FABRICATED NEW ANGLE USING BAC 1505-100797, 7075-T6511 IAW REO-G18931, REV IR AND EO A300-5310-57481-A.
